# SDR PNSA960901

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cylinder
- Part number: 91136
- Condition: Broken
- Location: Rt Mlg
- Part time: 5,350 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RT BRAKE FLUID.  CYLINDER BROKE AT TORQUE PLATE PIN.
